# SDR 9710479911

- Difficulty date: May 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N961N
- Make and model: Doug DC-9-31
- Aircraft serial: 47405
- Engine: Pwa JT8D9
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 7436024
- Condition: Failed
- Location: Lt Engine
- Part time: 13,062 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, THE LEFT ENGINE EPR, N1, AND N2 INDICATIONS BEGAN FLUCTUATING.  AIRCRAFT RETURNED TO MSP AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE LEFT ENGINE FUEL CONTROL UNIT.  ENGINE OPERATIONAL CHECK OK. AIRCRAFT RETURNED TO SERVICE.  POWER PLANT MODEL NBR JT8D11 CHANGED TO JT8D9
